# SDR CALA2017101303605

- Difficulty date: October 13, 2017
- Submitted: October 13, 2017
- Operation: Air carrier
- Aircraft: N13248
- Make and model: Boeing 737824
- Aircraft serial: 28808
- Aircraft time: 57,742 hours, 20,719 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD BIN 12ABC, EMERGENCY LIGHT INOPERATIVE. REPLACED THE LAMP IAW AMM 33-51-03. OPS CHECKED GOOD.
